03-23-2005, 05:17 PM #1
I take back what I said about Minocycline!! AGHHHH!!
Talk about coming back to kick you in the ass! I've been on it almost 4 weeks, everything was smooth sailing up until about 2 hours ago when all hell broke lose! I'm about to get a friend to drive me to the hospital, he's coming over now - 10 min drive lol.
All of a sudden I've broken out in hives! It started on my elbows, then appeared on my neck, face, lower back, quads, hands and its just hitting my chest now - wholey sh*t its happening so fast! My face has become swollen, my skin pigment has turned bright red and I have horrible diarrea (your welcome).
I called the # on the bottle and they said to get to a hospital asap, so I'm off soon as my buddy gets here. AHHH THE HIVES ARE SO ITCHY!
Just when I thought I found a great treatment for acne...
03-23-2005, 05:27 PM #2
Holy crap bud, hopefully you are at the ER now. With the swelling if you have not left and your bro cant get there fast enough call an ambulance. Oxygen makes living easier... let us know. OK?
03-24-2005, 01:16 AM #3
Back from the hospital... that wasn't much fun
On the way there my symptoms got worse really fast, had trouble breathing and it was painful to breath at times. I'm still covered in hives and a badass rash...
They IV'd me some antihistamine and some other things to open up my air way more and it started to work pretty quick. Not something I want to repeat... the same thing happends if I take penicillin, but none of the other cycline drugs do the same thing to me.
Ugh back to accutane I guess, and hell with working tomorrow I look like I have full body herpes in combination w/ running naked thru a field of poison ivy.
03-24-2005, 01:38 AM #4
Try erythomcycine (spelling)
03-24-2005, 12:47 PM #5
Glad you are ok.
03-24-2005, 12:53 PM #6Registered User
- Join Date
- Apr 2004
**** dude, are you sure about the minocycline, and that was what did it? Ive been on that crap for years now, and it works for me, no sides at all!
I guess, if thats what caused it, you are just allergic to it. Sucks man, glad your OK.
03-24-2005, 12:59 PM #7
Yeah I just got back from the Dr now, he said I had an extremely rare reaction to it, it gave me some syndrom that I can't pronounce - to do with my immune system being f'ed over by the drug. So I have to take a bunch of other drugs for the next week to try and repair my immune system
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)